# SDR CALA2009072700400

- Difficulty date: July 25, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 55,762 hours, 15,513 cycles
- Engine: Rroyce RB211535E4
- Engine time: 53,442 hours, 11,661 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Control Unit
- Part number: C8E3815
- Part serial: 3107
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 39,650 hours, 9,183 cycles
- Component: Engine, Rroyce, RB211
- Component part number: RB211535E4B
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CREW FELT BUMP AND BANG EGT ROSE TO +/- 830*C, THIS HAPPENED TWICE IN 20-30 SECONDS.  ACCOMPLISHED QRH PROCEDURE.  NUMBER 1 ENGINE MAX EGT ABOUT 2 OR 3 SECONDS T15 PER FIM 71-06-00 PG 106, REF L/P 4332382 TO 4332389 FOR ENG INSP PARTS CHANGES AND TESTS.  REMOVED AND REPLACED BVCU, ALL ENG CHECKS AND RUNS GOOD.  AC OK TO CONTINUE.
